# SDR CA040129001

- Difficulty date: January 29, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 40,156 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STRONG ELECTRICAL ODOR FOR 2 MIN DURING DESCENT. WENT AWAY AFTER SHUTTING THE VTRS OFF. CIRCUIT BREAKER WAS PULLED FOR THE REMAINING OF THE FLIGHT, DUE UNABLE TO REACH ANYBODY TO INVESTIGATE IN FLIGHT.
